# SDR DALA103816302

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,468 hours, 11,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE RT UPPER DECK EMERGENCY DOOR MOUNTED SLIDE LIGHT INOPERATIVE. MX REPAIRED THE POWER SUPPLY CONNECTOR. OPS CHECK WAS GOOD.
